# SDR HNAA2013050100246

- Difficulty date: May 1, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 51,458 hours, 57,018 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Warning Light
- Condition: False Activation
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE DRIVEN PUMP CAUTION LIGHT ILLUMINATED WITH POWER LEVERS ABOVE FLIGHT IDLE.  NR 2 HYD PUMP CAUTION LIGHT WAS DEACTIVATED IAW SP 29.2.
